# SDR CA090209005

- Difficulty date: January 22, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 15,516 hours
- Engine: Pwa PT6A28
- System (JASC): 7324 · Fuel Divider
- Part: Fuel Divider
- Condition: Leaking
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO BASE NOTING HIGH FUEL CONSUMPTION ON RT ENGINE.  AFTER LANDING LARGE AMOUNT OF FUEL NOTED LEAKING FROM RT NACELLE.  FUEL LINE WAS RUPTURED FROM FCU TO START CONTROL.  REF SDR 20080513005, 20080211006 AND 20080521010.  THIS WAS THE FOURTH LINE FAILURE.  AIRCRAFT RETURNED TO SERVICE WITH A LINE REMOVED FROM A SPARE ENGINE.  AFTER INVESTIGATION FOUND NR 2 BEARING TO HAVE EXCESSIVE MOVEMENT AND NR 2 BEARING SEAL LEAKING.  ENGINE WAS REMOVED AND REPLACED WITH OVERHAULED ENGINE.  IT IS THOUGHT THE VIBRATION FROM THE NR 2 BEARING CAUSED A VIBRATION THAT RESONATED THROUGH THE LINE CAUSING THE LINE TO FAIL.
